# SDR 98FDEA00169

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237052
- Condition: Damaged
- Location: Bs 460-4180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0874 060 WHILE WORKING NR 0449, FOUND SKIN DAMAGED BS 460-480, STR 4 RT.  SKIN AND STR 4 RT SLAP WILL BE REPAIRED ON NR 0842
